# SDR 2010F00135

- Difficulty date: June 4, 2010
- Submitted: June 24, 2010
- Operation: General aviation
- Aircraft: N111WB
- Make and model: Lear 35LEAR
- Aircraft serial: 003
- Aircraft time: 21,076 hours, 14,067 cycles
- Engine: Garrtt TFE7312B
- Engine time: 18,783 hours, 11,891 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 223355
- Part serial: 543
- Condition: Sticking
- Location: Wing Heat
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RT BLEED LIGHT ACTIVATED, CREW RAN AFM CHECKLIST AND DECIDED TO RETURN FOR LANDING.  WHILE RETURNING FOR LANDING SOME LIGHT SMOKE WAS BEING EMITTED BY AFT DIVAN.  ACFT LANDED WITHOUT INCIDENT.  MECHANIC TROUBLESHOT SYS AND DETERMINED THAT THE WING HEAT VALVE FAILED IN THE FULL ON POSITION, WHICH ALLOWED UNREGULATED RAW BLEED AIR FROM ENGINE BLEED AIR MANIFOLD TO THE WINGS.  THIS CAUSED SOME SINGING OF THE CARPET AT THE AFT DIVAN WHERE THE DUCTING ENTERS THE CABIN. WING HEAT VALVE WAS REPLACED WITH AN O/H VALVE & FUNCTIONALLY CHECKED.  CARPET IS SCHEDULED TO BE REPLACED IN AFT DIVAN AREA.
